# SDR UPS99830287

- Difficulty date: July 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 561386215
- Condition: Corroded
- Location: Bs 10
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, A/C COMPT SKIN AT FS 10 BETWEEN LONGERON 34R AND 33R, HAS A GAP THAT LETS PRESSURIZED AIR ESCAPE AND IS CORRODED BEYOND LIMITS.  REMOVED AND REPLACED SKIN IAW IAW EO DC8-5330-8942-C.
